Road Tulip: Kota I	Kinabalu - Kudo	SIA INTERNATIONAL HOG RALLY SABAH 2014 ( 13TH SEPTE at - Kundasan -Sandakan - Lahad Datu - Semporna- Kot	a Kinabalu					
DAY 1 13-Sept-14 Saturday	AM 1200	Arrival of Participants  Registration  Check in	KK Airport STAR STAR	KM	TOTAL KM			
	1530	Lunch Free and Easy Bikers to collect Bike	STAR Ship Yard	20				
	19.30	Bikers ride back to Hotel & Refuel Bike Safety Inspection Free and Easy Welcoming Dinner @ STAR	STAR STAR Tourism Malaysia					
_	7.00	Total KM Day 1 Wake Up Call	·	20	20			
	08.00 09.00 09.30 11.00	Check Out and Breakfast  Assemble at Bike Parking & Briefing  Official Flag Off for Kota Belud  Arrival Buffalow Race Padang	Hotel (1 hr 30 min)	70.7				
DAY 2	12.00 13.00	Buffalow Race and Photo Session Lunch with MP of Kota Belud Push off for Pekan Nabalu	(54 min)	49.2				
14-Sept-14 Sunday	14.30	Arrive Pekan Nabalu Photo Session in front of Mt Kinabalu Enjoy Local Fruits Push Off for Kundasang	(25 min)	19				
	16.30	Arrival Kundasang and Check In @ Mt. Kinabalu Herita Sporsters must go for refuel in Kundasang Free and Easy Dinner in Perkasa Hotel	. , ,					
DAY 3 15-Sept-14 Monday	06.00 07.00	Wake Up Call Check Out and Breakfast		138.9	159			
	08.00 08.20 08.30	Assemble at Bike Parking & Briefing Ride to Kundasang War Memorial Arrival @ Kundasang War Memorial Bamboo Orchestra	10min	1				
	10.00 10.20 11.20	Push off for Ranau for Refuel  Arrival New Petronas Ranau for Refuel  Push Off for Telupid  Arrival Talvarid Salagle Oil Refuel Station for Refuel	20min	20				
	13.10 13.40 14.00 15.00	Arrival Telupid Sabah Oil Petrol Station for Refuel Push off for Lunch @ Rest Seri Melati Arrival Seri Melati for Lunch Push Off for Sandakan	1 hr 28min 3h 30m	98 5 112	include 2 stops			
	18.30 19.30 20.00 20.30	Arrival Sandakan and Refuel in Petronas Jalan Labuk Push off to Hotel Arrival Hotel Four Point and Check In Dinner in Hotel	30m	14				
	06.00	Road Captain's Briefing  Total KM Day 3  Wake Up Call		250	409			
	07.00 08.00 08.20 08.50	Breakfast  Assemble at Bike Parking & Briefing  Push off for Sepilok Orang Utan Santuary  Arrival Sepilok	Hotel 30m	26				
-	09.00 10.00	Video Presentation at Sepilok Watch Wild Orang Utan Feeding Adopt an Orang Utan Ceremony and Photo						
	11.00 11.30 12.30 12.35	Push off for Labuk Bay, Probocis Monkey Sanctuary Arrival Labok Bay and See Probocis Feeding Ride to Lunch @ Nipah Resort Arrival Nipah Resort	30m 5m	27				
DAY 4 16 -Sept-14 Tuesday	14.00 14.30 16.00	Push off for Borneo Rainforest Centre Arrival Borneo Rain Forest Centre Push off for Pu Ji Shih Chinese Temple	30m 45m	26				
-	16.45 17.45 17.55 18.15	Arrival at Temple Push off for Refuel Arrival Petrol Station Push off for Hotel	10m 10m	5				
-	18.25 19.30 20.00	Arrival Hotel Ride for Seafood Dinner Arrival at Ocean King Seafood	10m	6				
	22.00 22.10	Road Captain's Briefing  Push Off for Hotel  Arrival Hotel  Total KM Day 4	10m	132	541			
DAY 5 17-Sept-14 Wednesday	<b>05.00</b> 06.00 07.00	Wake Up Call Breakfast & Check Out Assemble at Bike Parking & Briefing						
	07.30 09.30 10.30 11.40	Flag Off for Semporna Arrive Kinabatangan for refuel Restart journey to Semporna Arrive Lahad Datu for refuel	2 hrs 4 mins 1 hr 6min	60.4				
	12.40 14.05 15.00	Push off for Lunch @ Gua Madai Arrival Madai Waterfalls Push off for Semporna	1 hr 25min 1hr 32min	77.7				
	16.30 17.30	Arrive Semporna Town, Refuel Push off for Hotel and Check In SEAFEST HOTEL Free and Easy Dinner at the Dragon Inn Seafood Restaurant						
		Road Captain's Briefing  Total KM Day 5		314	855			
DAY 6 18-Sept-14 Thursday	06.00 07.00	Wake Up Call Breakfast & Check Out	Seafest Hotel					
	08.00 10.00	Boat Transfer to Mabul Island Arrive Mabul Island and check in Free and Easy Dinner	SMART Jetty SMART SMART					
DAY 7 19-Sept-14 Friday	07.00	Total KM Day 6  Wake Up Call		0				
	9.30 13.00	Breakfast Boat Transfer to Sipadan Island Return to Mabul Island for lunch Free and Easy	Sipadan Island Mabul Island					
	19.30 22.00	Theme Dinner  Road Captain Briefing  Total KM Day 7	SMART	0				
DAY 8 20-Sept-14 Saturday	<b>05.00</b> 06.00 07.00	Wake Up Call Breakfast and Check Out Boat Transfer to Semporna						
	08.00 09.00 10.30	Arrival Semporna Push Off for Kunak Arrive Kunak for refreshments	1 hr 32 min	99				
	11.00 12.00 13.00 13.15	Push off for Lahad Datu Arrive Lahat Datu for refuel Push for lunch Lunch at Dewan Perdana Lahad Datu	1hr Petronas	58				
	14.15 15.20 16.20 18.30	Push Off for Kinabatangan Arrive Kinabatangan for refuel Push Off for Sandakan Arrive Sandakan and check in Four Point Hotel	I hr 6 min Petronas 2 hr 5min Four Point	60.4				
	10.00	Dinner in Hotel  Road Captain Briefing  Total Km Day 8	, com i oli il	329	1184			
DAY 9 21- Sept-14 Sunday	04.00 05.00 06.00	Wake Up Call Breakfast & Check Out Assemble at Bike Parking & Briefing						
	06.30 09.00 10.00	Flag Off to Telupid Arrive Telupid for Refuel Push off for Lunch at Fish Spa	2 hr 30min	130				
	12.00 12.00-14.00 14.00 14.30	Arrival Kg Luanti Fish Massage and Lunch Push off for Ranau for Refuel Arrive for refuel in Ranau	2 hr	12				
	15.30	Push Off for Kota Kinabalu  Arrive for refuel in Tuaran  Arrive Kota Kinabalu  Check in Shangri La's Tanjung Aru Resort and Spa	2 hr	108				
	19.30 22.00	Dinner in Hotel  Road Captain Briefing  Total KM Day 9		330	1514			
DAY 10 22-Sept-14 Monday	04.00 05.00 06.00	Wake Up Call Breakfast Bus Ride to Kiulu						
	07.00 08.00 15.00 14.00-19.00	White Water Rafting @ Kiulu  BBQ lunch after rafting  Joy Ride and High Tea with Orphans with STAR  Free and Easy for Shopping or relaxing in STAR						
	19.3 22.00	Grand Farewel Dinner hosted by STB  Road Captain Briefing  Total KM Day 10		0				
DAY 11	07.00-10.00	Breakfast Send Bike to Shipyard Check Out and Farewell		20				
23-Sept-14 Tuesday		Airport Transfer  Bon Voyage  Total KM Day 11		20	1,534			
		GRAND TOTAL KM		1,534	.,,,,,			
		UPDATED 24 JULY 2014 BY NIK ADELIN						